Palpitations after Increase in Cypionate Dose

Buy Lab Tests Online

philthejuggler

New Member
Hi all - I was struggling with low libido despite decent looking levels:

Oestradiol 110 41 - 159 pmol/L
Testosterone 24.20 6.68 - 25.7 nmol/L
Free-Testosterone(Calculated) H 0.711 - 0.16 - 0.47 nmol/L (Somewhat high!)
SHBG L 17 20.6 - 76.7 nmol/L
Prolactin 231 86 - 324 mU/L

This was achieved taking 250IU of HCG & 0.2ml Cypionate three times a week.

My Doctor suggested a month ago to increase to 0.23ml Cypionate three times a week and have bloods in 6 weeks.

This last week or so I keep get a fluttering feeling in my chest - like acute nervousness. I was worried about the sensation (and hadn't linked it to TRT) and ended up having a bunch of tests at the hospital to rule out a heart problem.

ECG was normal (although they said a 24 hour test should be done if it continues) - bloods were also normal except Haemoglobin was a little high.

My TRT doctor feels the fluttering could be due to high T. Advice was to donate blood (which I've done today) and stop test for 7 days. Then resume at 0.17ml three times a week.

Has anyone else experienced these nervous flutters / palpitations & is it plausible they'll disappear with a lower dose of T?

Thanks in anticipation!

Phil
 
Defy Medical TRT clinic doctor

Fortunate

Active Member
Hi all - I was struggling with low libido despite decent looking levels:

Oestradiol 110 41 - 159 pmol/L
Testosterone 24.20 6.68 - 25.7 nmol/L
Free-Testosterone(Calculated) H 0.711 - 0.16 - 0.47 nmol/L (Somewhat high!)
SHBG L 17 20.6 - 76.7 nmol/L
Prolactin 231 86 - 324 mU/L

This was achieved taking 250IU of HCG & 0.2ml Cypionate three times a week.

My Doctor suggested a month ago to increase to 0.23ml Cypionate three times a week and have bloods in 6 weeks.

This last week or so I keep get a fluttering feeling in my chest - like acute nervousness. I was worried about the sensation (and hadn't linked it to TRT) and ended up having a bunch of tests at the hospital to rule out a heart problem.

ECG was normal (although they said a 24 hour test should be done if it continues) - bloods were also normal except Haemoglobin was a little high.

My TRT doctor feels the fluttering could be due to high T. Advice was to donate blood (which I've done today) and stop test for 7 days. Then resume at 0.17ml three times a week.

Has anyone else experienced these nervous flutters / palpitations & is it plausible they'll disappear with a lower dose of T?

Thanks in anticipation!

Phil
I personally have experienced this type of feelings many times on various forms of TRT. Cream made me extremely anxious. I had rapid heart rate and palpitations.

More recently, I have been on Xyosted (enanthate). At various times, I experienced heart palpitations and anxiety. I suspect this happens as levels are high (right after an injection or when levels drift up over time).

While I do believe some TRT side effects can subside, I tend to think the heart is important to listen to. If you are getting palpitations, the first thing I would do is lower your dose. It's easy to do. Then, you should wait to see if they resolve.

Frankly, as I look back over the last month or so, I had what I perceive to be PVC's (a form of a "palpitations"). At first, I blamed it on caffeine, but I am now pretty certain it was Xyosted. It made me nervous (as did a rise in blood pressure), so I switched back to Natesto (something I had been on in the past).
 

Maltese88

New Member
Hi all - I was struggling with low libido despite decent looking levels:

Oestradiol 110 41 - 159 pmol/L
Testosterone 24.20 6.68 - 25.7 nmol/L
Free-Testosterone(Calculated) H 0.711 - 0.16 - 0.47 nmol/L (Somewhat high!)
SHBG L 17 20.6 - 76.7 nmol/L
Prolactin 231 86 - 324 mU/L

This was achieved taking 250IU of HCG & 0.2ml Cypionate three times a week.

My Doctor suggested a month ago to increase to 0.23ml Cypionate three times a week and have bloods in 6 weeks.

This last week or so I keep get a fluttering feeling in my chest - like acute nervousness. I was worried about the sensation (and hadn't linked it to TRT) and ended up having a bunch of tests at the hospital to rule out a heart problem.

ECG was normal (although they said a 24 hour test should be done if it continues) - bloods were also normal except Haemoglobin was a little high.

My TRT doctor feels the fluttering could be due to high T. Advice was to donate blood (which I've done today) and stop test for 7 days. Then resume at 0.17ml three times a week.

Has anyone else experienced these nervous flutters / palpitations & is it plausible they'll disappear with a lower dose of T?

Thanks in anticipation!

Phil
Yes, had the exact same thing happen at exactly 8 weeks into protocol. Ran tests but could not find the cause. The MD lowered my TRT dose and within a week they completely disappeared and have not returned.
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
7
Guests online
5
Total visitors
12

Latest posts

Top